Primitive ideals and integral points on cones
Matematičeskie zametki, Tome 38 (1985) no. 3, pp. 365-375
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_3_a1,
author = {G. Babaev and D. I. Ismoilov},
title = {Primitive ideals and integral points on cones},
journal = {Matemati\v{c}eskie zametki},
pages = {365--375},
year = {1985},
volume = {38},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_3_a1/}
}
G. Babaev; D. I. Ismoilov. Primitive ideals and integral points on cones. Matematičeskie zametki, Tome 38 (1985) no. 3, pp. 365-375. http://geodesic.mathdoc.fr/item/MZM_1985_38_3_a1/